Oral Health

Question
Posted by: KD | 2012/03/15

Q.

Sensitive teeth while bleaching

Hi doc

I am currently in the process of whitening my teeth with daywhite 9.5%. After I finish my daily hour''s bleaching my teeth are extremely sensitve. Is there anything I can use just to stop the pain as I still have 7 days left to bleach still.

Expert's Reply

A.

Oral health expert

See your dentist as "extreme" sensitivity is uncommon. You may need to discontinue use for a few days. I cnnot suggest using any medication withut a proper medical history.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: dental expert | 2012/03/16

See your dentist as "extreme" sensitivity is uncommon. You may need to discontinue use for a few days. I cnnot suggest using any medication withut a proper medical history.

Reply to dental expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.